# SDR IXXA9700160

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5707458405
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVING AND ENGINE SHUTDOWN WITH NO EXTERNAL ELECTRICAL POWER, THE COCKPIT AND PASSENGER COMPARTMENT DOOR OVERHEAD  EMERGENCY LIGHTING FAILED TO ILLUMINATE.  MAINTENANCE INSPECTED THE EMERGENCY LIGHTING SYSTEM AND FOUND TWO BATTERY PACKS DEFECTIVE, WHICH WERE REPLACED.  MAINTENANCE ACCOMPLISHED A SUCCESSFUL OPERATIONAL TEST IN ACCORDANCE THE DOUGLAS MAINTENANCE MANUAL.
